# SDR CALA2013081990565

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 53,357 hours, 6,452 cycles
- Engine: Pwa PW40903
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 339910031
- Part serial: 49
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED HPSOV LEFT ENGINE BLEED HIGH PRESSURE SHUTOFF VALVE  (HPSOV) FAILED OPEN OR CLOSED, OR LT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  ACP PNEUMATIC SYS HEALTH CK IAW MM. TUBING AND HP VALVE CK GOOD.  REPLACED HPFAC IAW MM.  RAN ENGINE.0  OPS CHECKED GOOD.
